Not an actual migraine headache per se, but I get certain symptoms--especially right before my next dose of Effexor® is due--so more likely withdrawal effects that are like those in a classic migraine. My head will feel tight as if being squeezed but without true pain; I get visual disturbances, the seeing of lights and/or dots in my visual fields--auras. Also temporary blind-spots known as scotomas. What's most disturbing is the feeling of current--like a minor electric shock--whipping through my head when I track my eyes from side-to-side or blink; this can be accompanied by a whooshing noise which is rhythmically in-time with my eye movements. These things I just described are all features of migraine as well.
Karen; Here is a copy and paste on Effexor about Migraines and the chance this is in the area of if you just started this medication it could be more likely but if it continues beyond 2 weeks this problem should go away. here you are.(Very common (10% or more): Headache (up to 38%), dizziness (up to 20%), somnolence (up to 20%), fatigue (11%), nervousness (up to 10%)
Common (1% to 10%): Tremor, paraesthesia, twitching, hypertonia, migraine, Karen you well notice on this line it a list migraine but a 1% to 10% is not very high for this when you think of how many people take it. And then The other person worrying about it. You should not if you have been on this in the past this would be even rarer that you would get headaches or Migraines the second time around. good luck and hope this well help and if they do continue to check with your doctor. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - Was taking Effexor for 7 years was weaned off for 2 months on 37.5 it ended last thurs?
Posted 22 Jul 2013 • 1 answer
Posted 29 Aug 2013 • 3 answers
Posted 5 Jan 2014 • 4 answers
Posted 28 Jul 2017 • 3 answers
Posted 4 Apr 2018 • 1 answer